MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40015UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx 4.00x15mm drug eluting stent was intended to be used during a procedure to treat a lesion in the mid rca, exhibiting mild tortuosity and severe calcification.No damage was noted to the packaging.No issues removing the device from the hoop.Device was inspected with no issues.Negative prep was performed with no issues.Device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.It is reported that stent dislodged during delivery to the lesion.The device was not kinked or re-straightened during use.Multiple non-medtronic balloons were used to push the stent against the wall.The dislodged stent was then successfully covered with a resolute onyx 4.00x22mm.Post timi flow was 3, and lesion was 0% stenosis at the end of the procedure.No issues is reported for the second stent.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8309612
Report Number9612164-2019-00426
Device Sequence Number11197579
Product Code NIQ
UDI-Device Identifier00643169557161
UDI-Public00643169557161
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2020
Device Catalogue NumberRONYX40015UX
Device Lot Number0009006917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight106